Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 643174, 10 pages
Research Article

Delay-Dependent Control for Networked Control Systems with Large Delays

1School of Automation, Nanjing University of Science and Technology, Nanjing 210094, China
2Department of Engineering, Faculty of Engineering and Science, University of Agder, 4898 Grimstad, Norway

Received 22 January 2013; Accepted 5 March 2013

Academic Editor: Xiaojie Su

Copyright © 2013 Yilin Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • José de Jesús Rubio, Zizilia Zamudio, Jaime Pacheco, and Dante Mújica Vargas, “Proportional Derivative Control with Inverse Dead-Zone for Pendulum Systems,” Mathematical Problems in Engineering, vol. 2013, pp. 1–9, 2013. View at Publisher · View at Google Scholar
  • Li-Sheng Wei, Min-Rui Fei, Xu Wu, Jia-Cai Wang, and Ming Jiang, “D-stability constraint for discrete-time networked control systems,” Recent Advances in Electrical and Electronic Engineering, vol. 8, no. 1, pp. 57–63, 2015. View at Publisher · View at Google Scholar